# SDR DALA2022101406638

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N948DJ
- Make and model: Boeing 737
- Aircraft serial: 38732
- Aircraft time: 31,310 hours, 10,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2448667) DURING INSPECTION FOUND DENT AT FS 847-857 AND STR 22R-23R. REPAIRED IT PER B737-900ER SRM 53-00-01, REPAIR 23.
